New Member — Ears Started Ringing After I Was Put on Afrin

Discussion in 'Introduce Yourself' started by Rosalie, Jun 14, 2019.

    1. Rosalie

      Rosalie Member

      Tinnitus Since:
      6/2019
      Cause of Tinnitus:
      Combination of medications
      New Member, my ears started ringing 6/2/19. The emergency room put me on Afrin to open my totally closed nasal passage. My ears started to ring the second day.

      Then I was put on Nasacort. The ringing continued. The thought was it was the Afrin still in my system I have stayed on the Nasalcort because it really opened my sinus and believed what they told me. Now I found articles that people had ringing from Nasacort. Not using it anymore.

      Should I be hopeful that this will go away now? Happy to have found this forum.
       
    2. Contrast
      No Mood

      Contrast Member Benefactor Hall of Fame

      Location:
      Clown World
      Tinnitus Since:
      late 2017
      Cause of Tinnitus:
      noise injury
      Tinnitus is usually a neurological problem caused by hearing loss, but not everyone with hearing loss has it just like not everyone with a missing limb, tooth or other body part has phantom sensations.
      source:
      https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4208401/
      https://www.eurekalert.org/pub_releases/2015-09/gumc-nub091615.php



      I have heard stories of where people have had high pitch hearing loss, no tinnitus. They take certain medicines and develop tinnitus permanently or temporarily. But I hope in your case it does fade, Only time will tell.

      Check with a doctor if you think the medicine is ototoxic, even if it is ototoxic ceasing it could recover hearing.
       
    3. AmericanJosh

      AmericanJosh Member

      Location:
      Wisconsin, USA
      Tinnitus Since:
      8/2018
      Cause of Tinnitus:
      noise exposure while doing work on home

      I already had t from noise injury. I used afrin last night and within 10 seconds, the t got lounder. Now on day 2 and it's still louder. ugh.
       

Share This Page

Loading...